Alert archive / Colorado / Frost Advisories in 2011
Frost Advisory 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this frost advisory at Sep 21, 2011, 4:00 PM MDT for 16 counties in Colorado. It took effect at Sep 22, 2011, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2011, 4:00 PM MDT (22:00 UTC)
- In effect from
- Sep 22, 2011, 3:00 AM MDT
- Expired
- Sep 22, 2011, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1680 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS75 KBOU 212200 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 400 PM MDT WED SEP 21 2011 ...AREAS OF FROST TO DEVELOP OVERNIGHT... .SKIES WILL CLEAR ACROSS THE PLAINS BY MIDNIGHT WITH LIGHT WINDS EXPECTED. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S WITH AREAS OF FROST DEVELOPING BY EARLY THURSDAY MORNING...ESPECIALLY IN LOW LYING AREAS. COZ038>051-220600- /O.NEW.KBOU.FR.Y.0001.110922T0900Z-110922T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 400 PM MDT WED SEP 21 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. * TIMING...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S BY 3AM WITH AREAS OF FROST DEVELOPING. THE THREAT OF FROST WILL PERSIST UNTIL 8AM WHEN TEMPERATURES ARE EXPECTED TO WARM TO AROUND 40 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$ LESZCYNSKI
3 follow-up statements
964 WWUS75 KBOU 220237 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 837 PM MDT WED SEP 21 2011 ...AREAS OF FROST TO DEVELOP OVERNIGHT... .SKIES WILL CLEAR ACROSS THE PLAINS BY MIDNIGHT WITH LIGHT WINDS EXPECTED. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S WITH AREAS OF FROST DEVELOPING BY EARLY THURSDAY MORNING...MAINLY IN LOW LYING AREAS. COZ038>051-221400- /O.CON.KBOU.FR.Y.0001.110922T0900Z-110922T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 837 PM MDT WED SEP 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. * TIMING...CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID TO UPPER 30S AFTER 3 AM...BRINGING A THREAT OF FROST MAINLY IN LOW LYING AREAS. IN THE DENVER METRO AREA...TEMPERATURES ARE EXPECTED TO BE SLIGHTLY WARMER WITH ONLY PATCHY FROST POSSIBLE. RAPIDLY WARMING TEMPERATURES THURSDAY MORNING WILL END THE THREAT OF ANY FROST BY 8 AM. * IMPACTS...FROST SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$
083 WWUS75 KBOU 220921 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 321 AM MDT THU SEP 22 2011 ...AREAS OF FROST THIS MORNING... .CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE 30S THIS MORNING...MAINLY IN LOW LYING AREAS NORTH OF DENVER. THIS WILL ALLOW AREAS OF FROST TO DEVELOP. COZ038>051-221400- /O.CON.KBOU.FR.Y.0001.000000T0000Z-110922T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 321 AM MDT THU SEP 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * TIMING...TEMPERATURES WILL REMAIN IN THE 30S IN LOW LYING AREAS THROUGH SUNRISE. IN MOST PLACES AROUND THE DENVER METRO AREA TEMPERATURES WILL BE SLIGHTLY WARMER WITH ONLY PATCHY FROST POSSIBLE. RAPIDLY WARMING TEMPERATURES THURSDAY MORNING WILL END THE THREAT OF ANY FROST BY 8 AM. * IMPACTS...FROST SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MOVE THEM INDOORS IF POSSIBLE...OTHERWISE COVER THEM WITH NEWSPAPERS OR BLANKETS. && $$ GIMMESTAD
357 WWUS75 KBOU 221404 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 804 AM MDT THU SEP 22 2011 COZ038>051-221515- /O.EXP.KBOU.FR.Y.0001.000000T0000Z-110922T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 804 AM MDT THU SEP 22 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL QUICKLY RISE INTO THE 40S AND 50S BY 10 AM. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Sep 21, 3:07 PM MDT, 53 minutes earlier.
Area forecast discussion, Sep 21, 3:07 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 307 PM MDT WED SEP 21 2011 .SHORT TERM...SHORTWAVE MOVING SOUTH ACROSS EASTERN WYOMING...AS NOTED BY WATER VAPOR LOOPS. SOME LIFT ALREADY SPREADING ACROSS AREA AND COMBINING WITH WEAK UPSLOPE TO PRODUCE FAIRLY EXTENSIVE CUMULUS ACROSS JACKSON COUNTY AS WELL AS THE HIGHER ELEVATIONS OF LARIMER AND BOULDER COUNTIES. A FEW LIGHT SHOWERS BEGINNING TO SHOW UP ON RADAR OVER WESTERN LARIMER COUNTY. SHORT TERM MODELS BRING THIS SHORTWAVE SOUTH ACROSS THE CFWA DURING THE EVENING. QG VERTICAL VELOCITY PROGS INDICATING MODEST MID LEVEL ASCENT WITH THIS WAVE. THE ASCENT COMBINING WITH THE WEAK UPSLOPE SHOULD BRING A THREAT OF SHOWERS TO MOST OF THE AREA. BOTH NAM AND RUC PAINT SOME QPF ALONG FOOTHILLS THIS EVENING...NAM HAS A BIT MORE ACROSS ADJACENT PLAINS AND PALMER DIVIDE. BASED ON CURRENT OBSERVATIONS...NOT A WHOLE LOT OF LOW LEVEL MOISTURE AROUND. SO IT APPEARS THE MODELS...ESPECIALLY THE NAM...MAY BE OVERDOING THE PRECIP CHANCES AND KEPT THE LOW CHANCES GOING FOR MUCH OF THE AREA.LAPS SURFACE ANALYSIS SHOWING CAPE VALUES AROUND 600 J/KG ACROSS PARK COUNTY...LESS NORTHWARD INTO SUMMIT COUNTIES. CHANCES FOR ANY THUNDER LOOKING SLIM AND WILL KEEP OUT OF THE GRIDS. WRF FORECAST SYNTHETIC SATELLITE IMAGERY SHOWS CLOUDS CLEARING THE AREA BY 05Z. THIS DOES SEEM REASONABLE GIVEN THE CURRENT MOVEMENT OF THE WAVE...AND WILL ADJUST SKY GRIDS ACCORDINGLY. WITH THIS EXPECTED TIMING OF THE CLEARING...WOULD EXPECT TEMPERATURES TO DROP INTO THE 30S ACROSS PLAINS BY MORNING. GUIDANCE LOOKING A BIT TOO WARM AND WILL UNDERCUT. ANYWAY...DECIDED TO HOIST A FROST ADVISORY FOR ALL OF THE PLAINS TONIGHT...FROM 06Z TO 14Z. CERTAINLY A GOOD CHANCE FOR FROST ALONG THE LOW LYING AREAS. ON THURSDAY...RIDGE BEGINS TO BUILD ACROSS COLORADO...BRINGING WARMER AND DRIER AIR TO THE CFWA. TEMPERATURE AND THICKNESS PROGS SUGGEST HIGHS REACHING THE 70S ACROSS THE PLAINS. GUIDANCE VALUES IN LINE WITH THIS TREND...AND DOES LOOK REASONABLE. NO CHANGES NEEDED TO CURRENT TEMPERATURE GRIDS. .LONG TERM...UPPER RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE NORTHERN ROCKY MOUNTAIN REGION ON FRIDAY AND SATURDAY WITH A LIGHT AND DRY NORTHERLY FLOW ALOFT. TEMPERATURES WILL WARM BACK INTO 80 TO 85 RANGE OVER LOWER ELEVATIONS FROM FRIDAY AND CONTINUING INTO EARLY NEXT WEEK. NO PRECIPITATION IS EXPECTED THROUGH THIS PERIOD. THERE IS A WEAK CUTOFF LOW AND WEAK TROF WHICH WILL DRIFT OVER THE REGION ON MONDAY AND TUESDAY. THERE IS A BIT MORE MOISTURE SO MAYBE A SLIGHT CHANCE OF A STORM IS POSSIBLE...MAINLY IN THE MOUNTAINS. DRIER AGAIN ON WEDNESDAY AS HIGH PRESSURE REBUILDS OVER COLORADO AND WYOMING. && .AVIATION...SLIGHT CHANCE OF SHOWERS THROUGH 04Z ACROSS DENVER AREA...MAINLY FOOTHILLS AND ALONG PALMER DIVIDE...AS THE WEAK UPPER LEVEL DISTURBANCE PASSES THROUGH. WILL MAINTAIN THE VCSH IN THE TAFS TIL 02Z. VFR CONDITIONS TO PREVAIL...THOUGH CEILINGS AROUND 6000 FEET AGL POSSIBLE. SKIES TO CLEAR BY 06Z...PERSISTING THROUGH THURSDAY WITH VFR CONTINUING. NORTHERLY WINDS TO GRADUALLY WEAKEN AROUND 04Z AND SHIFT TO THE SOUTH AFTER THE DISTURBANCE MOVES THROUGH THE REGION. SPEEDS TO STAY LESS THAN 10 KTS. LIGHT WESTERLY WINDS THURSDAY MORNING BECOMING NORTHERLY BY 18Z. && .BOU WATCHES/WARNINGS/ADVISORIES...FROST ADVISOR FOR ALL THE PLAINS..ZONES 38>51..TONIGHT FROM 09Z THROUGH 14Z. && D-L/SWE
Hazardous weather outlook, Sep 21, 10:48 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1048 AM MDT WED SEP 21 2011 COZ030>051-221200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT WED SEP 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A WEAK UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION TODAY. AS A RESULT...THERE WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS MOST OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. A THUNDERSTORM OR TWO CANNOT BE RULED OUT ALONG THE FOOTHILLS AND PALMER DIVIDE. ANY RAINFALL IS EXPECTED TO BE LIGHT...WITH BRIEF GUSTS TO 30 MPH POSSIBLE. SKIES ARE EXPECTED TO CLEAR OVERNIGHT WHICH WILL LEAD TO CHILLY TEMPERATURES. LOWS COULD DROP INTO THE UPPER 30S ACROSS THE PLAINS...WITH PATCHY FROST POSSIBLE IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/SWE
Nearby
Frost Advisories in Colorado, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.